# SDR ASAA2024082452083

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N990AK
- Make and model: Boeing 737-9
- Aircraft serial: 67424
- Aircraft time: 3,496 hours, 999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT COVER WAS LOOSE. GROUNDED - YES. L2 DOOR INSPECTED AND TIGHTENED ATTACHING MOUNT AS REQUIRED IAW AMM 33-51-00.
